# SDR UPS99829032

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Nr 2 Fuel Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, NR 2 MAIN TANK I/B AFT ACCESS PANEL INTERNAL DOUBLER IS CRACKED.  REPAIRED AREA IAW SRM 57-2-2 FIG 36.
